Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On fasigyn. Getting nausea and loss of appetite. Is this normal?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 53 Questions
I started taking fasigyn and got nausea and loss of appetite and even after I stopped fasigyn on Wednesday night,
I'm still having nausea and loss of appetite, how long does it take for the side effects to wear off? Is this normal?
Posted Thu, 19 Jul 2012 in General Health
Answered by Dr. Rudramani Swami 1 hour later
Thanks for posting your query.
The side effects that you are having are common in people who take fasigyn ( which contains tinidazole). The side effects usually wear off in 48 hours. Since you still have the side effects, I would suggest you can take tab Epirazole 1 tablet once daily for 5 days.
This is not something you need to worry about. The side effects should wear off soon.

I hope I have answered your query. I will be available for further queries, if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor